Meds


#1

I have bean one Sinimet plus, 1 Rasagaline and 8mg 24 hr patch a day.My tremors have been terrible.

I am now going on to 5 sinimet plus, 1 mg rasagaline and 12mg patch.is anyone else on this combination?


#2

Aye aye Glasgow girl 

it's me again Ian I am on sinemet and rotigone 24 hour patches  and it helped my walking for a short time but am no making much of it now ,the shaking is not a problem for me it's this not being able to walk that's bothering me my left foot goes into an uncomfortable spasam and my leg won't operate properly but there you go what else can I do but moan . How are you getting on yersell ? We just have to stay happy and enjoy ourselves stay away from stress and keep taking drugs on a strict time bassis that's realy important timing .you take care , it's awful late am of to ma bed night night 

Ian xx ( north east Scotland ) 


#3

Glasgow girl,

As there are so many combinations of drugs and drugdoses you might find no-one takes exactly the same . After all everyone's Parkinsons is dfferent and we often react differently to the drugs.too.

I would try and keep the Sinemet  dose low, following the rule "Go low, go slow, i.e.keep increases low and give it time to show what it can do Do not be too greedy,take just enough to get the desired effect. It might take a little longer to achieve, but be patient. You certainly learn to be patient with this disease!.Are you going from 0ne(?) Sinemet to 5 a day?  at the same time ncreasing  the patc Would it not be better to increase one drug at a time, not both. 

 


#4

Kate.  It is24hour patch i am increasing i already take 5 sinimet a day.i know every one is different.I just thought this site was for you to speak with other people with parkinsons.sorry if i got this wrong.Only wanted to know if anyone was taking higher dose of patch and how it affected them. My neurologist advises me when to increase my meds.Anyway thanks for your reply. Keep well.


#5

Hi Glasgow Girl,


Two years after diagnosis, your drugs regime is exactly  the same as mine after 7 years.  I know everyone is different and I have no medical quals.whatsoever but I am somewhat surprised.  Personally  I can't take any more than one tablet at a time x four times a day because more than  one at a time gives me dyskinesia

What Kate may have been suggesting that sometimes just changing the timing or balance of drugs may be effective rather than automatically  increasing.    Most of us do not see our neurologist often - me once a year - so they do not see the results of their advice so as you say we rely on shared experiences gained on forums such as this.      .    

 


#6

 


Hi


I would go along with what Eileen said as well I have changed times n combinations and ringed  the changes, held off increases. But we are all uniquely different even if our Neuro's work off a snapshot how they see us that day.